American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46M05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Andreas Defant and David Pérez-García. A tensor norm preserving unconditionality for $\mathcal{L}_p$-spaces. Trans. Amer. Math. Soc. 360 (2008) 3287-3306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. Ülger. Erratum to ``Arens regularity of the algebra $A \hat{\otimes} B$''. Trans. Amer. Math. Soc. 355 (2003) 3839-3839. MR 1990177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Uffe Haagerup and Jon Kraus. Approximation properties for group $C\sp *$-algebras and group von Neumann algebras . Trans. Amer. Math. Soc. 344 (1994) 667-699. MR 1220905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Anthony To Ming Lau and Ali Ülger. Some geometric properties on the Fourier and Fourier-Stieltjes algebras of locally compact groups, Arens regularity and related problems . Trans. Amer. Math. Soc. 337 (1993) 321-359. MR 1147402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bernd Carl and Andreas Defant. Tensor products and Grothendieck type inequalities of operators in $L\sb p$-spaces . Trans. Amer. Math. Soc. 331 (1992) 55-76. MR 1080168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Ülger. Arens regularity of the algebra $A\hat\otimes B$ . Trans. Amer. Math. Soc. 305 (1988) 623-639. MR 924772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Theodore W. Palmer. The bidual of the compact operators . Trans. Amer. Math. Soc. 288 (1985) 827-839. MR 776407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. J. Halton and W. A. Light. Projections on tensor product spaces . Trans. Amer. Math. Soc. 287 (1985) 161-165. MR 766211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jon Kraus. The slice map problem for $\sigma $-weakly closed subspaces of von Neumann algebras . Trans. Amer. Math. Soc. 279 (1983) 357-376. MR 704620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. E. Kerlin. Tensor products of group algebras . Trans. Amer. Math. Soc. 175 (1973) 1-36. MR 0312286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John Dauns. Categorical $W\sp{\ast} $-tensor product . Trans. Amer. Math. Soc. 166 (1972) 439-456. MR 0295093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Roger Rigelhof. Tensor products of locally convex modules and applications to the multiplier problem . Trans. Amer. Math. Soc. 164 (1972) 295-307. MR 0293335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1